Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Kleinian groups of small Hausdorff dimension are classical Schottky groups. I

Yong Hou

Geometry & Topology 14 (2010) 473–519
Bibliography
1 I Agol, Tameness of hyperbolic $3$–manifolds arXiv:math.GT/0405568
2 A F Beardon, The geometry of discrete groups, Graduate Texts in Math. 91, Springer (1983) MR698777
3 P G Doyle, On the bass note of a Schottky group, Acta Math. 160 (1988) 249 MR945013
4 Y Hou, Critical exponent and displacement of negatively curved free groups, J. Differential Geom. 57 (2001) 173 MR1871493
5 A Marden, Schottky groups and circles, from: "Contributions to analysis (a collection of papers dedicated to Lipman Bers)" (editors L V Ahlfors, I Kra, B Maskit, L Nirenberg), Academic Press (1974) 273 MR0361058
6 D Mumford, C Series, D Wright, Indra's pearls. The vision of Felix Klein, Cambridge Univ. Press (2002) MR1913879
7 R S Phillips, P Sarnak, The Laplacian for domains in hyperbolic space and limit sets of Kleinian groups, Acta Math. 155 (1985) 173 MR806414